# SDR SWAA2025021094061

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8757L
- Make and model: Boeing 737-8
- Aircraft serial: 67210
- Aircraft time: 8,939 hours, 4,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE REFERNECE PRESSURE IN THE RED.<[01] INSPECTED FWD SERVICE DOOR SLIDE PER AMM 25-66-01 SLIDE PRESS IS GOOD AND SLIDE IS SERVICABLE.
